Join the 'Toxicity' group to help and get support from people like you.
We found 15 questions associated with the 'Toxicity' topic.
Posted 14 Jun 2018 by • 0 answers
I had awful side effects. Still don’t feel right. I read about acute toxicity. Anyone know anything regarding this?
Posted 26 Dec 2017 by • 1 answer
... treatment I woke up and could barely walk with pains in my knees and ankles. I went back to the doctor and he put me on steroids and nsaids. My condition only got worse. A week later Dr tested me for arthritis and put me on arthrotec (a NSAID for arthritis). Tests came back negative for ...
Posted 25 Jan 2018 by • 0 answers
I'm currently dealing with a legal situation and had had false accusations all to do with some blood swabs collected I'm just researching to find out if this is even possible and if so can be usable in court do to possible contamination? if any experts in this could help me it would be ...
Posted 8 Dec 2017 by • 1 answer
My husband went into acute renal failure twice after having scans with the use of Omnipque 240. He had other problems such as cognitive forgetfulness, change in voice, hallucinations, rash, burning sensations, ringing in ears, and more. He asked for a lab test and doctor doesn't want to ...
Posted 20 Sep 2017 by • 0 answers
I am on digoxin for SVT and I am also on tenormin, I have developed a Vitamin D toxicity and was doing some research to find that you can also develop a toxicity to digoxin as well. I am not taking enough vitamin D supplements for me to have a toxicity so I was wondering if the digoxin could be the ...
Posted 4 Mar 2017 by • 2 answers
Posted 10 Feb 2017 by • 3 answers
The does was 900MG, the lithium level got up to I believe 7.1. Dialysis was run and the lithium has never been reintroduced. Is it possible to reintroduce lithium slowly for a patient who has not been on it for nearly 5 years? I am only asking for informational reasons. Thank you!
Posted 25 May 2016 by • 1 answer
Wondering if anyone else have this problem?
Posted 28 May 2015 by • 2 answers
which of the two med is altered to relieve digoxin toxicity. Is amiodarone dose decreased or is digoxin decreased???
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 by • 3 answers
... came back as 1.51. I've been told by one person that that is "quite high" and another person told me it is "extremely / dangerously high". Which is it? Thanks!
Posted 3 Aug 2014 by • 1 answer
Hello,I want to know the detail info about drug solifin 5mg, in solifin sulfate form? is there any official page on drug description?
Posted 24 Jun 2014 by • 2 answers
Ive been on lithium forever but recently became pretty active and drink plenty of water. Sometimes I
Posted 1 Jul 2014 by • 1 answer
... mistake my thirst and May be over drinking h20. How much is enough, and how much could cause toxicity and dizziness nauseated sickly hott pins and needles, headache side effects etc ect?
Posted 13 May 2014 by • 2 answers
..Recent blood tests showed very high ion. readings. I have been saying for at least a year I feel generally unwell and I experience several symptoms that could be due to the toxicity. One newish development that is concerning me though is the recent onset of chest pain. It started as a sort of ...
Posted 6 Jun 2013 by • 2 answers
I was prescribed 1600mgs of lithium along with depakote Within a matter of months i began experiencing symptoms. i kept losing my balance..was lethargic.. couldn't control my bodily functions.. eventually i went to the hospital to get checked out. They drew some blood and was told my lithium ...